# SDR SWIA20250702001

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 43,925 hours, 38,245 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTING STRIKE INSPECTION FOUND DAMAGE TO RH ELEVATOR TRAILING EDGE LOWER SKIN   COMPLIED WITH REO 601R-55-21-609 REV"A" DATED: 2025-07-01 TEMPORARY DISPOSITION FOR BLENDED/TRIMMED LIGHTNING STRIKE DAMAGE TO RHS ELEVATOR TRAILING EDGE LOWER SKIN AT RIB #8.  PERFORMED UT THICKNESS MEASUREMENT IN REFERENCE WITH THE CRJ-200 NDTM PART 4 51-00-001. PERFORMED AN EDDY CURRENT INSPECTION OF THE BLENDED AREA IN REFERENCE WITH THE CRJ-200 NDTM PART 6 53-00-096. NO CRACKS OR DEFECTS FOUND AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1003-SKY.  REF CHILD FOR MCO FOR PERMANENT REPAIR AND VISUAL REINSPECTS.
